MURAL - Maynooth University Research Archive Library

    Deforming Ricci Positive Metrics

    Wraith, David (2002) Deforming Ricci Positive Metrics. Tokyo Journal of Mathematics, 25 (1). pp. 181-189. ISSN 0387-3870

    Download (86kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We find conditions under which a Ricci positive metric can be deformed in a tubular neighbourhood of some submanifold to agree with another given Ricci positive metric. We insist that this final metric has everywhere positive Ricci curvature.

    Item Type: Article
    Keywords: Ricci Positive Metrics; Ricci curvature;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10077
    Depositing User: Dr. David Wraith
    Date Deposited: 05 Oct 2018 16:09
    Journal or Publication Title: Tokyo Journal of Mathematics
    Publisher: Publication Committee for the Tokyo Journal of Mathematics
    Refereed: Yes
      Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

      Repository Staff Only(login required)

      View Item Item control page


      Downloads per month over past year

      Origin of downloads